# SDR SWAA2021090303908

- Difficulty date: August 4, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 194BR
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194 BR LOWER CENTER FASTENER HOLE ELONGATED ; PANEL 194BR LOWER CENTER FASTENER HOLE ELONGATED / DAMAGE NOTED IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-60-70-1A-1 PAR 4. REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-05-2R-9 PER SRM 53-60-70-2R-1 PAR 4B(3).; [02] REMOVED DAMAGE FROM LOWER CENTER FASTENER HOLE; CLEANED IAW SRM 51-70-05-2R-9 PAR 4A-C.; [03] VALIDATED REPAIR PER SRM 51-70-05-2R-9; [04] VERIFIED CORRECTIVE ACTIONS 1-3 PER SRM 53-60-70-0I-1; SRM 53-60-70-1A-1; AND SRM 51-70-05-2R-9. VALIDATED REPAIR PER SRM 51-70-05-2R-9 SLURIED REPAIR AREA USING BMS 8-301 CL1 GR1 LOT#JH1CAA0868 AND CHOPPED FIBERS IAW SRM 51-70-05-2R-9 PAR 4D-E.; [06] CURED SLURY; SANDED SMOOTH WITH INNER AND OUTER SURFACE FACE SHEETS; CLEANED; FABRICATED REPAIR PLIES OUT OF BMS 8-79 ST 120 LOT#1464915-1 AND BMS 5-129 GR5 LOT#1461506-1; INSTALLED; VACUUM BAGGED; CHECKED FOR LEAKS AND SET TO CURE USING HEATCON HOTBONDER ID: IS000678 S/N:12071586 IAW SRM 51-70-05-2R-9 PAR 4F;H-M. CURED PLIES; UNBAGGED AND LIGHTLY SANDED IAW SRM 51-70-05-2R-9 PARA 4.M AND PARA 4.O. REQUEST POST CURE NDI IAW SRM 51-70-05-2R-9 PARA 4.N REFINISHED REPAIR AREA IAW SRM 51-70-05-2R-9 PARA 4.O
